I have been on Sprintec for 2 months and i loved it never got sick never had any problems but my pharmacy switched it over to estarylla they never asked or told me i thought they would have at least have to ask my doctor.. Anyway i have only been taking estarylla for a couple days but i have had the most terrible headaches since i started taking it and i have been nauseated really bad and my acne is terrible i never had any problems with these with sprintec the pharmacist said they were the same thing just different packaging but i dont think so someone please help!!!! Or am I just going crazy????
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.